The Annals of Mathematical Statistics

Generalizations of the Maximal Ergodic Theorem

Glen Baxter

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 4 (1965), 1292-1293.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700001

Digital Object Identifier
doi:10.1214/aoms/1177700001

Mathematical Reviews number (MathSciNet)
MR179326

Zentralblatt MATH identifier
0132.35805

JSTOR
links.jstor.org

Citation

Baxter, Glen. Generalizations of the Maximal Ergodic Theorem. Ann. Math. Statist. 36 (1965), no. 4, 1292--1293. doi:10.1214/aoms/1177700001. https://projecteuclid.org/euclid.aoms/1177700001


Export citation